Asymptotic representation of solutions of a linear differential equation of $n$-th order
Doklady Akademii Nauk, Tome 250 (1980) no. 5, pp. 1050-1053
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1980_250_5_a5,
author = {A. V. Kostin and G. A. Stoikova},
title = {Asymptotic representation of solutions of a linear differential equation of $n$-th order},
journal = {Doklady Akademii Nauk},
pages = {1050--1053},
year = {1980},
volume = {250},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1980_250_5_a5/}
}
TY - JOUR AU - A. V. Kostin AU - G. A. Stoikova TI - Asymptotic representation of solutions of a linear differential equation of $n$-th order JO - Doklady Akademii Nauk PY - 1980 SP - 1050 EP - 1053 VL - 250 IS - 5 UR - http://geodesic.mathdoc.fr/item/DAN_1980_250_5_a5/ LA - ru ID - DAN_1980_250_5_a5 ER -
A. V. Kostin; G. A. Stoikova. Asymptotic representation of solutions of a linear differential equation of $n$-th order. Doklady Akademii Nauk, Tome 250 (1980) no. 5, pp. 1050-1053. http://geodesic.mathdoc.fr/item/DAN_1980_250_5_a5/